# SDR C2XA11CL207

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 22,296 hours, 17,149 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Button
- Part number: 4800112
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5810 THE CREW REPORTED A NR 2 BLEED VALVE FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 BLEED VALVE PUSH BUTTON.  OPERATIONAL CHECKS WERE GOOD.
